# SDR NWAA071873136

- Difficulty date: May 14, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 14,878 hours, 7,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU AFT LEFT BATTERY FAULT (CABIN EMERGENCY LIGHTING).  REPLACED BATTERY IN AFT LEFT EPSU, CHECKS GOOD.
